Eroğlu, I.. (1397). Some fixed point results for contractive type mappings in b-metric spaces. نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 07(03), 219-231.
I. Eroğlu. "Some fixed point results for contractive type mappings in b-metric spaces". نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 07, 03, 1397, 219-231.
Eroğlu, I.. (1397). 'Some fixed point results for contractive type mappings in b-metric spaces', نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 07(03), pp. 219-231.
Eroğlu, I.. Some fixed point results for contractive type mappings in b-metric spaces. نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 1397; 07(03): 219-231.


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.